Diprilif is recommended for pain relief and reducing inflammation in rheumatic, muscle and joint pain, spinal pain, as well as pain and swelling due to damage, sprains and sports injuries.
Deep Relief Product characteristics
Only DIP Relief contains a combination of Levomenthol and Ibuprofen in the form of a gel.
Levomenthol has a distracting effect on skin receptors, promoting blood flow to the center of pain and anesthetic effect from the 1st minute.
Ibuprofen belongs to non-steroidal anti-inflammatory drugs and has a pronounced analgesic effect and relieves inflammation.
Thanks to the transdermal guide, diisapropanolamine, ibuprofen reaches the center of pain in maximum concentration.
Deep Relief Composition
active ingredients: 1 g of gel contains 50 mg ibuprofen, 30 mg levomenthol;
excipients: propylene glycol, carbomer, diisapropanolamine, ethanol 96%, purified water.
Deep Relief Indications for use
DIP Relief is recommended to be used to relieve pain and reduce inflammation in case of rheumatic and muscle pain, joint pain, pain in the spine, as well as pain and swelling due to injury or sprain, in sports injuries.
It is used in adults and children over 12 years old.
Mode of application
For external use only.
The sealing hole of the tube must be pierced with a spike located on the upper outer part of the cap.
For each application, use 1-4 cm of gel from a 50 g or 100 g tube, and 4-10 cm from a 15 g tube.
Apply the gel to the painful area and rub in with light movements until completely absorbed. If necessary, apply up to 3 times a day, but not more often than every 4 hours. If after two weeks the condition has not improved, you need to see a doctor.
A bandage should not be applied to the site of application of the gel.
The drug is contraindicated in:
hypersensitivity to ibuprofen, levomenthol, acetylsalecylic acid or other components of the drug or other non-steroidal anti-inflammatory drugs (including oral administration);
asthma, as well as in the presence of a history of attacks of bronchial asthma, coryza or acute rhinitis caused by the intake of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs;
application on damaged or open (without epithelium) areas of the skin;
simultaneous use in the same area with other topical indications;
the presence of a local infection.
Additional product information
Name: DIP Relief gel
Release form: gel in a tube
Package quantity: 1 tube
Net weight: 15g, 50g or 100g
Expiration date: 3 years